Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott99b]  Bounded-variable logics: two, three, and more

Otto1999c (Article)
Author(s)Otto, Martin
Title« Bounded-variable logics: two, three, and more »
JournalArchive for Mathematical Logic
Volume38
Page(s)235-256
Year1999

BibTeX code
@article{Otto1999c,
  author = {Otto, Martin},
  volume = {38},
  pages = {235-256},
  year = {1999},
  journal = {Archive for Mathematical Logic},
  title = {Bounded-variable logics: two, three, and more},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!